# SDR IPXA2024090670330

- Difficulty date: August 14, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 84,800 hours, 17,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L3 DOOR AFT CUTOUT T-SUPPORT FRAME IS CRACKED AT STRINGER 15.   LOCATED DRILLED HOLES AND INSTALLED REPLACEMENT T-SUPPORT FRAME ON MAIN CABIN L3 DOOR CUTOUT STRINGER 15 PER MD11 SRM51-31-01 & 51-33-01.
